# SDR AWXA200400376

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 68,558 hours, 27,036 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2106
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED WING LEADING EDGE UPPER SURFACE DISBONDED AT WS 397.  MAINTENANCE REMOVED DAMAGE ON RIGHT FIXED WING LEADING EDGE UPPER SURFACE WS 397 AND PERFORMED BOND REPAIR PER AWA ER 19-5700-00012-DD4 & 757-200 SRM 51-70-17.
